# SDR MASA200602590

- Difficulty date: November 16, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N651ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7139
- Aircraft time: 15,586 hours, 13,971 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7424 LGA.  STALL FAIL CAUTION.  MX PERFORMED A STALL SYSTEM TEST.  TEST CHECKED GOOD, NO MESSGES NOTED.
